# SDR GAIA01037ST

- Difficulty date: January 22, 2001
- Submitted: February 7, 2001
- Operation: Air carrier
- Aircraft: N6807
- Make and model: Boeing 727223
- Aircraft serial: 19482
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-CHECK INSPECTION, FOUND RIGHT FUSELAGE FRAME CRACKED AT BS 760.  THE FRAME WAS REPAIRED IAW THE B727 SRM 51-40-4 FIG 1.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
